RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2019, Volume 8(26), Issue 2, Pages 73–91 (Mi pa265)  

Oscillation criteria for fractional impulsive hybrid partial differential equations

V. Sadhasivama, M. Deepab

a Thiruvalluvar Government Arts College (Affli. to Periyar University, Salem), Rasipuram - 637 401, Namakkal Dt., Tamil Nadu, India
b Department of Mathematics, Pavai Arts and Science College for Women, Anaipalayam, Rasipuram – 637401, Namakkal Dt., Tamil Nadu, India

Abstract: In this paper, we study the oscillatory behavior of the solutions of fractional-order nonlinear impulsive hybrid partial differential equations with the mixed boundary condition. By using the integral averaging method and the Riccati technique, we have obtained the oscillation criteria of all the solutions of the given system. An example is given to illustrate our main results.

Keywords: Oscillation, Fractional partial differential equation, Hybrid differential equation, impulse.

DOI: https://doi.org/10.15393/j3.art.2019.5910

Full text: PDF file (434 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.28, 517.958, 517.23
MSC: 34K34, 35B05, 35R11, 35R12.
Received: 14.01.2019
Revised: 22.01.2019
Accepted:10.06.2019
Language:

Citation: V. Sadhasivam, M. Deepa, “Oscillation criteria for fractional impulsive hybrid partial differential equations”, Probl. Anal. Issues Anal., 8(26):2 (2019), 73–91

Citation in format AMSBIB
\Bibitem{SadDee19}
\by V.~Sadhasivam, M.~Deepa
\paper Oscillation criteria for fractional impulsive hybrid partial differential equations
\jour Probl. Anal. Issues Anal.
\yr 2019
\vol 8(26)
\issue 2
\pages 73--91
\mathnet{http://mi.mathnet.ru/pa265}
\crossref{https://doi.org/10.15393/j3.art.2019.5910}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471801400006}


Linking options:
  • http://mi.mathnet.ru/eng/pa265
  • http://mi.mathnet.ru/eng/pa/v26/i2/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:35
    Full text:9
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019